# SDR IPXA09555464

- Difficulty date: March 28, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 17,725 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UP144N536134
- Condition: Broken
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN CARGO FLOOR PANEL STA 900-1020 RBL IS BROKEN AT MID AREA.  FABRICATED NEW MAIN CARGO FLOOR PNL STA 900-1020 ON MAE TRAVLER T9/ 787458 USING A4024-48X144, BATCH 1333430.
